An extension of the perturbation analysis for the Drazin inverse.
Castro-Gonzalez, N. ; Martinez-Serrano, M.F. ; Robles, J.
ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 22 (2011), p. 539-556 / Harvested from The Electronic Library of Mathematics
Publié le : 2011-01-01
EUDML-ID : urn:eudml:doc:224739
@article{05947042,
     title = {An extension of the perturbation analysis for the Drazin inverse.},
     journal = {ELA. The Electronic Journal of Linear Algebra [electronic only]},
     volume = {22},
     year = {2011},
     pages = {539-556},
     zbl = {1223.15004},
     language = {en},
     url = {http://dml.mathdoc.fr/item/05947042}
}
Castro-Gonzalez, N.; Martinez-Serrano, M.F.; Robles, J. An extension of the perturbation analysis for the Drazin inverse.. ELA. The Electronic Journal of Linear Algebra [electronic only], Tome 22 (2011) pp. 539-556. http://gdmltest.u-ga.fr/item/05947042/